Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Pale skin from steroid cream

(2 Posts)
greeneone12 Sat 16-Jul-11 17:46:22

Hi All

Just wondering....doctor says we can use steroid cream on DD's sore eczema one week at a time twice a day but in some places her skin is paler than the rest already.

I don't want her to be uncomfortable but am nervous about the skin thinning properties of the cream.

Anyone have any experience of this?

Thanks

pointydog Sat 16-Jul-11 17:53:50

dd2 has used steroid creams from the age of a few weeks old to age 12. No skin-thinning signs. In our experience, it has been better to use steroid creams than leave the eczema to steadily worsen.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now